# SDR P5CA2018072600150

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,914 hours, 3,678 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION, LE, NR 1 ENG LT FAN COWL. REPAIR DAMAGE AREA IAW CMM 21-13-21 REPAIR NR 9 REV 42. CHECK CONDITION WAS SATISFACTION.
